MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97715
Medical Device Problem Codes Failure to Interrogate (1332); Malposition of Device (2616); Charging Problem (2892); Communication or Transmission Problem (2896)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient (pt) regarding an implantable neurostimulator (ins).The reason for call was patient reported that "at the end of last year the therapy started doing the opposite of its job and causing pain", they turned off the therapy.Patient needs an mri with contrast "because something else is going on" with their left hip.Pt mentioned they're unable to charge the implant but confirmed they're able to charge the controller.Pt mentioned the implanted battery sticks out, when they tried to charge the implant it was getting excellent but won't stay connected.Agent reviewed passive recharge mode and was about to do troubleshooting.Pt then mentioned they might need to charge the controller first.During the call, pt mentioned that they called before and the last time they saw a manufacturing representative (rep) was 2 years ago, see (b)(4).
 
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50899895
Report Number3004209178-2026-16340
Device Sequence Number6001231
Product Code LGW
UDI-Device Identifier00763000315467
UDI-Public(01)00763000315467(17)220914
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2022
Device Model Number97715
Device Catalogue Number97715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale